Inventiones mathematicae

, Volume 59, Issue 1, pp 59–65 | Cite as

Universal connections

  • Roger Schlafly
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gromov, M.L., Rokhlin, V.A.: Embeddings and immersions in riemannian geometry. Russian Math. Surveys25, 1–57 (1970)Google Scholar
  2. 2.
    Kobayashi, S., Nomizu, K.: Foundations of Differential Geometry, Volume II. New York: Interscience 1969Google Scholar
  3. 3.
    Moore, J.D., Schlafly, R.: On equivariant isometric embeddings. Math. Zeit. in press (1980)Google Scholar
  4. 4.
    Narasimhan, M.S., Ramanan, S.: Existence of universal connections. Amer. J. Math.83, 563–572 (1961)Google Scholar
  5. 5.
    Steenrod, N.: The Topology of Fibre Bundles. Princeton University Press 1951Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Roger Schlafly
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Personalised recommendations